The Annals of Probability
- Ann. Probab.
- Volume 3, Number 3 (1975), 449-464.
Radon-Nikodym Derivatives with Respect to Measures Induced by Discontinuous Independent-Increment Processes
We obtain representation formulas for the Radon-Nikodym derivatives of measures absolutely continuous with respect to measures induced by processes with stationary independent increments. The proofs of these formulas, which have applications in signal detection and estimation problems, call heavily upon recent results in martingale theory, especially a general formula of Doleans-Dade for the logarithm of a strictly positive martingale in terms of a function measuring its jumps.
Ann. Probab., Volume 3, Number 3 (1975), 449-464.
First available in Project Euclid: 19 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Segall, Adrian; Kailath, Thomas. Radon-Nikodym Derivatives with Respect to Measures Induced by Discontinuous Independent-Increment Processes. Ann. Probab. 3 (1975), no. 3, 449--464. doi:10.1214/aop/1176996352. https://projecteuclid.org/euclid.aop/1176996352